# SDR SWAA2013040314420

- Difficulty date: March 27, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 36,364 hours, 21,103 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E SUPPORT ANGLE CRACKED ABOVE NR 1 PYLON AFT TIP.  REMOVED AND REPLACED ANGLE IAW SOPM AND SRM.
